# SDR FDEA201603090911

- Difficulty date: March 9, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 77,706 hours, 38,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT L1 DOOR WILL NOT CLOSE.  GUST LOCK DOESN’T OPEN, SO DOOR WON’T OPEN.  R & R L1 DOOR GUST LOCK COLLAR IAW AMM 52-11-08-8.  OPERATIONAL CHECK OF L1 ENTRY DOOR NORMAL, RII PROCEDURES COMPLIED WITH.
